# SDR DXTA2022120775720

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0147
- Aircraft time: 4,523 hours, 3,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT EMERGENCY LIGHTS ARE NOT WORKING, OVERHEAD LIGHTS SEATS 3 & 7, EXTERIOR EMERGENCY LIGHTS, EVACUATION PATH LIGHTING UNDER SEATS 3, 5, & 8.  REMOVED NR 1, 2, 3, & 4  BATTERY PACKS AND INSTALLED REPAIRED BATTERY PACKS.   WORK DONE IAW AMM 33·50·06. OPS CHECKED OK.  ORIGINAL SUBMISSION DATE: 12/7/2022
